RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 4, Pages 562–565 (Mi de10367)  

Short Communications

Conditions for Convergence of Biorthogonal Expansions of Functions on a Closed Interval

I. S. Lomov

Lomonosov Moscow State University

Full text: PDF file (449 kB)

English version:
Differential Equations, 2001, 37:4, 593–597

Bibliographic databases:

UDC: 517.927.25
Received: 31.03.2000

Citation: I. S. Lomov, “Conditions for Convergence of Biorthogonal Expansions of Functions on a Closed Interval”, Differ. Uravn., 37:4 (2001), 562–565; Differ. Equ., 37:4 (2001), 593–597

Citation in format AMSBIB
\Bibitem{Lom01}
\by I.~S.~Lomov
\paper Conditions for Convergence of Biorthogonal Expansions of Functions on a Closed Interval
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 4
\pages 562--565
\mathnet{http://mi.mathnet.ru/de10367}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1854052}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 4
\pages 593--597
\crossref{https://doi.org/10.1023/A:1019295927284}


Linking options:
  • http://mi.mathnet.ru/eng/de10367
  • http://mi.mathnet.ru/eng/de/v37/i4/p562

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019